# SDR SWAA2025092915317

- Difficulty date: September 16, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 42,167 hours, 20,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231MF HAS PEELING STRANDS.   FABRICATED MAIN CABIN FLOOR PANEL 231MF IAW DWG 143A5810 SHEET 524 AND  SRM 53-00-50-2R-0.   INSPECTED IAW SRM 53-00-50-2R-0-B00275.
